Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hockey_allstar10

Does accutane depression go away after treatment is over?

I've been on accutane for 3 months now and I am starting to get depression-like symptoms. I always feel tired and kind of out of it. I've also been smoking more weed lately and I was wondering if that could be contributing to this. I was wondering if anyone has had the same problem as me and if these symptoms usually go away after the treatment is over? I was also wondering if I should stay on the medication despite of these side effects? (I only have a month left)

Please reply!

Share this post


Link to post
Share on other sites

I was feeling the same symptoms as you were, but I'm on a 3 week break from accutane because of insurance, and my mental health feels much better :dance:

i don't know if I want to start accutane again

Share this post


Link to post
Share on other sites
I've been on accutane for 3 months now and I am starting to get depression-like symptoms. I always feel tired and kind of out of it. I've also been smoking more weed lately and I was wondering if that could be contributing to this. I was wondering if anyone has had the same problem as me and if these symptoms usually go away after the treatment is over? I was also wondering if I should stay on the medication despite of these side effects? (I only have a month left)

Please reply!

I had these symptoms during accutane, i felt completely horrible about myself throughout the whole treatment, because of all the side effects and restrictions and what not. Marijuana is not a likely contributor to this. The symptoms went away for me after I stopped. The side effects went away, my extremely red face started to look more normal and I started just generally feeling better about myself and the way I felt. I hope this works out for you

Good luck

Share this post


Link to post
Share on other sites

i also feel totally depressed, but i have recognized it as the drug so i am honest with my friends and family about my mental health.

weed has helped me tremendously as it seems to clear my head and help me focus on the happy.

i'll be done in 30 days!!!!!!!!!! i can't wait for natural happiness

Share this post


Link to post
Share on other sites

i'm entering my 3rd month right now and ive begun to feel out of it as well. i wake up feeling really tired and not wanting to do anything anymore. but i'm not going to stop now since i'm only 2 months away from becoming clear. it's just too close to give up now.

Share this post


Link to post
Share on other sites

im on midst of my 2nd month and i am having some mental crisis

lately i had more sensitive and negative thoughts about everything in life... it is pretty stressful

i dont know if accutane is the root to this problem, since i had this kind of feeling before

but i hope it goes away soon tho...

Share this post


Link to post
Share on other sites

When I was on Accutane I got very moody and emotional and some depression. Now I'm a completely different person. But I really don't know whether I was depressed because I don't know what the diagnosis is to be depressed. But last night I was looking back on topics I made when I started Accutane and I could feel what I was writing and I'm completely opposite of that.

Excuse the ramble. Accutane depression does go away.

Share this post


Link to post
Share on other sites

you should probably not smoke while on accutane, and just wait until the month is over. i mean, really...it's only 30 days until a flawless face. when you see how amazing your skin is, you're gonna be so happy that you did accutane. for me: the depression, the sleepiness, all that mess went away. :)

Share this post


Link to post
Share on other sites
Excuse the ramble. Accutane depression does go away.

Dude why can't you say accutane depression went away for me, instead of making it sound like it goes away for everyone. That is the reason why you and me don't get on, you post as if your experience is reflective of everyones.

To the original poster, it should hopefully go away just fine, it may not even be real depression and more down to your currect situation. Having said that, keep an eye on things and don't think you HAVE to stay on accutane becayse you don't.

Share this post


Link to post
Share on other sites
Dude why can't you say accutane depression went away for me, instead of making it sound like it goes away for everyone. That is the reason why you and me don't get on, you post as if your experience is reflective of everyones.

To the original poster, it should hopefully go away just fine, it may not even be real depression and more down to your currect situation. Having said that, keep an eye on things and don't think you HAVE to stay on accutane becayse you don't.

How do you know it'll go away just fine for him?

But I did say that Accutane does cause some depression. There's an improvement between us now :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×